# SDR GTIA201312291094

- Difficulty date: December 29, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 23,510 hours, 11,243 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: O2 Mask Door
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVERS SEAT O2 MASK DOOR HINGE IS BROKEN.  R & R PRIMARY OBSERVER SEAT OXYGEN-MASK STOWAGE-BOX IAW AMM 35-12-41-000-001-A & 35-12-41-400-001-A.
